Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


treatment for neuropathy
Sep 4, 2011

Patients are experiencing muscle wasting and neuropathy in both lower and upper extremities, what is the current treatment for these symptoms if they are on Atripla?

Response from Dr. Holodniy

It is unusual to manifest these symptoms as a result of taking Atripla. If all other causes have been ruled out, then I would change the regimen.



Previous
dip in CD4 count and rising viral load
Next
Cd4+, CD8+, & total CD3 Avg has gone down while CD4+/CD8+ ratio has gone up

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement